Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
137 Doctors are Online

Nephropathy in feet, tingling sensation. Taking gabapentin, joint, muscle pain. Alternative medication?

HI, I am in a relationship with someone who is taking gabapentin for neropothy in his feet , this drug seems to be helping that issue but, he is having issues with his joints and muscles is there something that we should be doing or does he need a different drug, this one is the only one so far that helps with the tingling in his feet and the sharp jabs of pain.
Asked On : Thu, 12 Jul 2012
Answers:  1 Views:  101
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Orthopaedic Surgeon, Joint Replacement 's  Response
hi welcome to hcm
yes the mentioned drug does help with neuropathy/ though there is newer analogue , though it does cause drowsiness, as regards the joint and muscle issues if could u be more specific it would help , he could add a b complex tab as it does help do consult an ortho/neurologist
wishing u good heatlh
Answered: Thu, 12 Jul 2012
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor